Dilan Faraidoon Ahmed, Lecturer | The American University of Iraq Sulaimani

Warning message

Mean Menu style requires jQuery library version 1.7 or higher, but you have opted to provide your own library. Please ensure you have the proper version of jQuery included. (note: this is not an error)

Dilan Faraidoon Ahmed, Lecturer


Ph.D. University of Sulaimani
M.Sc. University of Sulaimani
B.Sc. Salahaddin University

Email: dilan.ahmed [at] auis.edu.krd

Office: B-B2-08



  1.  Hataw Hasan , Dilan Ahmed , Mudhafar F. Hama and Karwan Jwamer. “Central Limit Theorem in View of Subspace Convex-Cyclic Operators”. Bulletin of the Karaganda University – Mathematics 2021 (Preprint for September).
  2. Dilan Ahmed, Fazlollah Soleymani, Malik ZakaUllah and Hataw Hasan, “Managing the risk based on entropic value-at-risk under a normal-Rayleigh distribution”, Applied Mathematics and Computation. Volume 402, 1 August 2021, 126129. (IF = 3.472) 
  3. Jarosław Wožniak , Dilan Ahmed , Mudhafar F. Hama and Karwan Jwamer, “On Subspace Convex-Cyclic Operators” Journal of Mathematical Physics, Analysis, Geometry (JMPAG), 2020 accepted under publishing. (IF = 0.424) 
  4. Dilan Ahmed , Mudhafar F. Hama, Jarosław Wožniak and Karwan Jwamer, “Some properties of subspace convex-cyclic operators” Journal of Zankoy Sulaimani-Part A (JZS-A), Vol. 22 (No. 1): (2020). 
  5. D. Ahmed, M. Hama, K. H. F. Jwamer and S. A. Shateyi, “seventh-order scheme for computing the generalized Drazin inverse”, Mathematics, 7, 622, 2019. (IF = 1.105) 
  6. Hardi N. Aziz Dilan F. Ahmad Hero M. Salih, "New Types of Separation Axioms in Bitopological Spaces," Zanco Journal of Pure and Applied Sciences, Vol 27 No 4 (2015), 20-16.